# SDR USAA2011101300012

- Difficulty date: October 11, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 29,215 hours, 19,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ODOR ON TAKEOFF PASSING APPROXIMATELY 10,000 FT AND ON ARRIVAL DESCENDING THROUGH 10,000 FT.  SLIGHT ELECTRICAL BURNING ODOR LASTING APPROXIMATELY 3 TO 5 MINUTES.  ACCOMPLISHED CABIN AIR QUALITY CHECK.  NO DEFECTS NOTED.  UNABLE TO VERIFY SOURCE OF ODOR.
